# SDR DALA2025082006233

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING.   REPLACED INTERCONNECTING STRUT OB FLAP ON LH WING AS PER A320 FAM AMM 27-51-44-000-001-A. (1152557)
